# SDR CA030609014

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BK117A1
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Screen
- Condition: Loose
- Location: Pt Governor
- Component: Pt Governor, Bendix
- Component part number: 430121204
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVING INSPECTION, POST REPAIR, REVEALED A LOOSE SCREEN IN THE PG FITTING.  THIS FITTING HAD BEEN REPLACED DURING THE REPAIR PROCESS.  UNIT RETURNED TO MFG REPAIR STATION.
